WIAS Preprint No. 1138, (2006)

Global and exponential attractors for 3-D wave equations with displacement dependent damping



Authors

  • Pata, Vittorino
  • Zelik, Sergey

2010 Mathematics Subject Classification

  • 35B41 35L05 74K15

Keywords

  • Wave equation, displacement depending damping coefficient, weak and strong attractors

Abstract

A weakly damped wave equation in the three-dimensional (3-D) space with a damping coefficient depending on the displacement is studied. This equation is shown to generate a dissipative semigroup in the energy phase space, which possesses finite-dimensional global and exponential attractors in a slightly weaker topology.

Appeared in

  • Math. Methods Appl. Sci., 29 (2006) pp. 1291-1306.

Download Documents